# SDR ASAA12511045

- Difficulty date: February 4, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 10,381 hours, 3,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 69203213
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR (R1) WILL NOT PROPERLY CLOSE.  ADJUSTED (R1) DOOR GUIDE ARM REF MM 52 41 00 820 801 STEP I. (1).  DOOR OPERATION NORMAL REF MM 52 41 00 700 801.
